# SDR ASOA2014070810829

- Difficulty date: July 4, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 23,672 hours, 16,605 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL RETAINER BENT.    DRESSED BACK SEAL RETAINER IAW REO 670-52-35-127, REV C.  RESTORED SURFACE FINISH TO THE REWORKED AREA IAW SRM 51-21-16 IAW REO 670-52-35-127, REV C.
